# SDR UATA2020022625302

- Difficulty date: February 26, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 30,550 hours, 39,968 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Corroded
- Location: Frame 17f
- Part time: 30,550 hours, 39,968 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 23 INCHES OF FRAME 17F FLOOR BEAM CAP WAS CORRODED ON TOP.  REMOVED SECTION OF BEAM CAP AND SPLICED IN WITH SIMILAR CAP MATERIAL.  SPLICE WAS MADE PER OEM SRM.
